# SDR REXA201806113487

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,132 hours, 15,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE MIDDLE EMERGENCY LIGHT WAS OUT.  REMOVED AND REPLACED RIGHT SIDE MIDDLE EMERGENCY LIGHT, LIGHT REMAINS INOPERATIVE.   R & R THE EMERGENCY LIGHT IAW AMM 33-51-15, OPS CHECKED GOOD.
